I was injected with novielle gel plus filler almost 9 months ago. Initially, I had swelling for 10 days but it went away, now the area is hard to the touch, not noticable but it feels like a stone when I touch it. Should I do something to disolve it or should it just go away on it’s own. Please help.
There isn’t much information out there on Novielle other than the fact that it was distributed by Coapt for vocal cord injections. It is a bioabsorbable polymer so hopefully it should not remain in your body for long but if it is getting harder and worse then you may be forming scar tissue around its particles (which is what these fillers are suposed to do and it is why they should not be injected superficially in the face). I would see your doctor and see if he recommends any low dose conservative steroid injections. Its a tough problem. Coapt has had lots of problems with Hydrelle. I see that Novielle Gel can be added to the list of “fillers to be avoided in the face” as well.